Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    noms's Avatar
    noms is offline Female Member
    Join Date
    Jun 2005
    Location
    K-town
    Posts
    47

    help with hot flash red face sides

    My boyfriend is experincing hot flashs and has a red face on his cycle. I did a search and found others with this problem but never really found a way to combat this. He does not have high blood preasure so that is not the problem. Is this related to elevated estrogen levels? will a anti-estrogen help with this? are these sides temporary? He is running 100mg eod prop and 40mg ed anavar

  2. #2
    IronReload04's Avatar
    IronReload04 is offline "Rancid Protein Powder Mastermind Technician"
    Join Date
    Jun 2004
    Location
    everywhere and nowhere
    Posts
    5,640
    bump. interesting question

  3. #3
    ACpower's Avatar
    ACpower is offline Member
    Join Date
    Apr 2005
    Location
    DC
    Posts
    688
    ive been experiencing the hot flashes and red face too. I would like to know how to prevent it

  4. #4
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by norms
    My boyfriend is experiencing hot flash's and has a red face on his cycle. I did a search and found others with this problem but never really found a way to combat this. He does not have high blood pressure so that is not the problem. Is this related to elevated estrogen levels? will a anti-estrogen help with this? are these sides temporary? He is running Mg OED prop and Mg ed nave
    I have no idea how to combat hot flashes and flush face,being I had that happen a few times myself running Dbol .I can tell you,he should be running Nolv and l-Dex regardless.That's totally foolish not to run anti's.They do more than just protect elevated estrogen levels.They help keep cholesterol levels in check as well.


    ~Pinnacle~

  5. #5
    Join Date
    Apr 2005
    Posts
    541
    i agree with Pin, he should run some type of anti-e with that. I've gotten the flush face a couple times but its only when i get a ton of energy and get a head ache. but thats because i needed more water. So maybe more water? JMO

  6. #6
    supersteve Guest
    Quote Originally Posted by noms
    My boyfriend is experincing hot flashs and has a red face on his cycle. I did a search and found others with this problem but never really found a way to combat this. He does not have high blood preasure so that is not the problem. Is this related to elevated estrogen levels? will a anti-estrogen help with this? are these sides temporary? He is running 100mg eod prop and 40mg ed anavar
    What is he running? It's usually the opposite, i.e. low estrogen levels. I had horrible hot flushes while using letrozole . Nolva could have a similar effect, although certainly not as prevalant.

    Most gear will make your flushed though because of increased blood pressure. Having a tanned face makes it much less noticeable

  7. #7
    paulastone's Avatar
    paulastone is offline Member
    Join Date
    Nov 2001
    Location
    ottawa, canadian monkey
    Posts
    573
    might just be hormones going up and down! simple as that.
    does he get the night sweats? and you dont have to take anti-E on cycles. if you eat clean, drink lots of h2o and rest then your lipids should be fine and you will have no sides. just keep a close eye on him.
    good luck

  8. #8
    FlyByU's Avatar
    FlyByU is offline Associate Member
    Join Date
    Aug 2005
    Location
    Australia
    Posts
    298
    Actually, low testosterone is a common cause of hot flashes. A lot of ppl experience hot flashes while taking HCG , which causes a lot of aromatase activity. This would may suggest that taking an AI such as arimidex may help, although keep in mind that it is very powerful so you don't want to take too much. Estrogen has many important functions in men.

  9. #9
    CapnZ's Avatar
    CapnZ is offline Associate Member
    Join Date
    Jul 2005
    Location
    Ozone Layer
    Posts
    408
    Glad to know its not just me - I have gotten red face and my ears feel hot. Currently on 500 mg / week test e; 5 weeks into a 12 week cycle. No other sides. BP is a little elevated (135 / 75) but not bad. Its not all the time but when it happens my face feels hot. Also get some mild night sweats. Putting ice packs or a cold towel on my face seems to help.

  10. #10
    dirtyvegas's Avatar
    dirtyvegas is offline Senior Member
    Join Date
    May 2005
    Location
    Oakland Athletics
    Posts
    1,708
    Quote Originally Posted by Pinnacle
    I have no idea how to combat hot flashes and flush face,being I had that happen a few times myself running Dbol .I can tell you,he should be running Nolv and l-Dex regardless.That's totally foolish not to run anti's.They do more than just protect elevated estrogen levels.They help keep cholesterol levels in check as well.


    ~Pinnacle~
    I totally agree with pinnacle on this..And IMO hes not running enough test Prop, 75mg ED, or 150mg EOD is the lowest ide go with prop...Also if hes not already doing so, have him drink more water.

    dirtyvegas

  11. #11
    nathanlgd's Avatar
    nathanlgd is offline Associate Member
    Join Date
    Apr 2005
    Location
    UK
    Posts
    453
    I've been getting a very red completion of late - I'm in week 6 of a 12 week Test Enth cycle at 500mg a week.
    I got had the same reaction when I did a Superdrol cycle a few months ago as well. Tis well anoying. If ever I'm in doors and its slightly warm I get really warm and a very flush face. I'm also a little hot at night sometimes.

  12. #12
    Carl Carlson's Avatar
    Carl Carlson is offline Junior Member
    Join Date
    Jan 2004
    Posts
    112
    I get a red face and am constantly hot every cycle....I also sweat like a pig.

    My blood pressure is fine though.....its just part of juicing I guess.

  13. #13
    Join Date
    May 2005
    Posts
    867
    is there some thing to take for red ness of the face??????

    even with just 500mg test e you can get it ????

  14. #14
    Join Date
    May 2005
    Posts
    867
    what can help reduce the redness of the face ??????

  15. #15
    D7M's Avatar
    D7M
    D7M is offline AR-Elite Hall of Famer (RETIRED)
    Join Date
    Jun 2005
    Location
    Scylla and Charybdis
    Posts
    15,617
    Blog Entries
    1
    i'm running prop at 150 eod (that's the way to go, or 75 ed), and got some redness and hot flashes at the beginning of my cycle. no biggie.

  16. #16
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    the red face is most likely from elevated blood pressure which could also cause the hot flashes. Why is wveryone overlooking this simple fact.

  17. #17
    alluprbdy's Avatar
    alluprbdy is offline Associate Member
    Join Date
    Jan 2004
    Posts
    432
    Everyone I know gets the red face look while on some worse than others I get it pretty bad but you just gotta put up with it.

Thread Information

Users Browsing this Thread

There are currently 2 users browsing this thread. (0 members and 2 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •